IMR OpenIR
Multi-Soliton Solutions of the Levi Equations
Alternative TitleMulti-Soliton Solutions of the Levi Equations
You FuCai1; Zhang Jiao1; Hao HongHai3
2009
Source PublicationCHINESE PHYSICS LETTERS
ISSN0256-307X
Volume26Issue:9
AbstractThe multisoliton solutions of the Levi equations are derived with the Hirota method and Wronskian technique respectively.
Other AbstractThe multisoliton solutions of the Levi equations axe derived with the Hirota method and Wronskian technique respectively.
KeywordDE-VRIES EQUATION KADOMTSEV-PETVIASHVILI EQUATIONS N-SOLITON SOLUTION WRONSKIAN FORM KORTEWEG-DEVRIES
Indexed ByCSCD
Language英语
CSCD IDCSCD:3681088
Citation statistics
Document Type期刊论文
Identifierhttp://ir.imr.ac.cn/handle/321006/155035
Collection中国科学院金属研究所
Affiliation1.中国科学院金属研究所
2.辽宁大学
3.上海大学
Recommended Citation
GB/T 7714
You FuCai,Zhang Jiao,Hao HongHai. Multi-Soliton Solutions of the Levi Equations[J]. CHINESE PHYSICS LETTERS,2009,26(9).
APA You FuCai,Zhang Jiao,&Hao HongHai.(2009).Multi-Soliton Solutions of the Levi Equations.CHINESE PHYSICS LETTERS,26(9).
MLA You FuCai,et al."Multi-Soliton Solutions of the Levi Equations".CHINESE PHYSICS LETTERS 26.9(2009).
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[You FuCai]'s Articles
[Zhang Jiao]'s Articles
[Hao HongHai]'s Articles
Baidu academic
Similar articles in Baidu academic
[You FuCai]'s Articles
[Zhang Jiao]'s Articles
[Hao HongHai]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[You FuCai]'s Articles
[Zhang Jiao]'s Articles
[Hao HongHai]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.